MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0601-XTR
Medical Device Problem Codes Incomplete Coaptation (2507); Unintended Movement (3026)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 mixed mitral regurgitation (mr), restricted and flail anterior leaflet for a mitraclip procedure.During the procedure, plus knob was unable to respond due to the mechanical jam.An attempt was made to deploy the clip.The clip opened to 60 degree post deployment and had single leaflet device attachment(slda) from the posterior leaflet.Chordal rupture was observed.The mr remained unchanged post procedure.The patient was referred for thoracic surgery.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.A review of the complaint history did not indicate a lot-specific product issue.Based on the information reviewed and a cause for the reported unintended movement associated with clip opened while locked resulting in slda, unspecified tissue injury and subsequent unchanged mr cannot be determined.Mitral regurgitation and tissue damage/injury are known possible complications associated with mitraclip procedures.Surgical intervention and hospitalization were a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design, or labeling.Codes removed: health effect- impact code: 4614.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported incomplete coaptation - intraprocedure and unintended movement - clip open ¿ locked could not be replicated in a testing environment.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.A review of the complaint history did not indicate a lot-specific product issue.Based on the information reviewed, the cause for the reported unintended movement associated with clip opened while locked resulting in slda, unspecified tissue injury and subsequent unchanged mr cannot be determined.Mitral regurgitation and tissue damage/injury are known possible complications associated with mitraclip procedures.Surgical intervention and hospitalization were a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design, or labeling.Codes removed: type of investigation: 4114.Codes added: type of investigation: 10.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24041173
Report Number2135147-2026-00255
Device Sequence Number10482673
Product Code NKM
UDI-Device Identifier08717648226366
UDI-Public(01)08717648226366(17)260812(10)50812R1084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model NumberCDS0601-XTR
Device Catalogue NumberCDS0601-XTR
Device Lot Number50812R1084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceAsian